... I've experienced hot flushes and weight gain and after 7 years, I'm really anxious to see if something can be done to relieve these symptoms.
Both hot flushes and weight gain are listed as possible side effects of Synthroid.
It is worth talking to your doctor. He/she will be able to reassess your condition and make appropriate suggestions.
- Synthroid Information for Consumers
- Synthroid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Synthroid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Aug 2010 • 1 answer
Posted 14 Apr 2012 • 4 answers
Posted 27 Jan 2016 • 0 answers
I'm on day 3 of 300mg Gabapentin and it seems to be helping. Did anyone else experience weight gain?
Posted 23 May 2016 • 2 answers
Hashimoto's Disease - I was diagnosed with hashimotos a few days ago and just started taking 100 mg?
Posted 8 Oct 2017 • 0 answers